Optimal growth models and the Lagrange multiplier
AbstractWe provide sufficient conditions on the objective functional and the constraint functions under which the Lagrangean can be represented by a L exp.1 sequence of multipliers in infinite horizon discrete time optimal growth models.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) in its series CORE Discussion Papers with number 2003083.
Date of creation: 00 Nov 2003
Date of revision:
Contact details of provider:
Postal: Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium)
Fax: +32 10474304
Web page: http://www.uclouvain.be/core
More information through EDIRC
optimal growth; Lagrange multipliers;
Other versions of this item:
- C61 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Optimization Techniques; Programming Models; Dynamic Analysis
- O41 - Economic Development, Technological Change, and Growth - - Economic Growth and Aggregate Productivity - - - One, Two, and Multisector Growth Models
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Duran, Jorge, 1997.
"On Dynamic Programming with Unbounded Returns,"
Discussion Papers (IRES - Institut de Recherches Economiques et Sociales)
1997033, Université catholique de Louvain, Institut de Recherches Economiques et Sociales (IRES).
- McKenzie, Lionel W., 2005. "Optimal economic growth, turnpike theorems and comparative dynamics," Handbook of Mathematical Economics, in: K. J. Arrow & M.D. Intriligator (ed.), Handbook of Mathematical Economics, edition 2, volume 3, chapter 26, pages 1281-1355 Elsevier.
- LE VAN, Cuong & MORHAIM, Lisa, 2001.
"Optimal growth models with bounded or unbounded returns: a unifying approach,"
CORE Discussion Papers
2001034, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Le Van, Cuong & Morhaim, Lisa, 2002. "Optimal Growth Models with Bounded or Unbounded Returns: A Unifying Approach," Journal of Economic Theory, Elsevier, vol. 105(1), pages 158-187, July.
- Le Van, C. & Morhaim, L., 2000. "Optimal Growth Models with Bounded or Unbounded Returns : a Unifying Approach," Papiers d'Economie MathÃÂ©matique et Applications 2000.64, UniversitÃ© PanthÃ©on-Sorbonne (Paris 1).
- Dechert, W. Davis & Nishimura, Kazuo, 1983. "A complete characterization of optimal growth paths in an aggregated model with a non-concave production function," Journal of Economic Theory, Elsevier, vol. 31(2), pages 332-354, December.
- Dechert, W. D., 1982. "Lagrange multipliers in infinite horizon discrete time optimal control models," Journal of Mathematical Economics, Elsevier, vol. 9(3), pages 285-302, March.
- Dana, Rose-Anne & Le Van, Cuong, 2003. "Dynamic Programming in Economics," Economics Papers from University Paris Dauphine 123456789/416, Paris Dauphine University.
- Majumdar, Mukul, 1972. "Some general theorems on efficiency prices with an infinite-dimensional commodity space," Journal of Economic Theory, Elsevier, vol. 5(1), pages 1-13, August.
- Dana, Rose-Anne & Van, Cuong Le, 1991. "Optimal growth and Pareto optimality," Journal of Mathematical Economics, Elsevier, vol. 20(2), pages 155-180.
- Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
- Alvarez, Fernando & Stokey, Nancy L., 1998. "Dynamic Programming with Homogeneous Functions," Journal of Economic Theory, Elsevier, vol. 82(1), pages 167-189, September.
- Rustichini, A., 1998. "Lagrange multipliers in incentive-constrained problems," Journal of Mathematical Economics, Elsevier, vol. 29(4), pages 365-380, May.
- Martin L. Weitzman, 1973. "Duality Theory for Infinite Horizon Convex Models," Management Science, INFORMS, vol. 19(7), pages 783-789, March.
- Aliprantis, Charalambos D. & Border, Kim C. & Burkinshaw, Owen, 1997. "New Proof Of The Existence Of Equilibrium In A Single-Sector Growth Model," Macroeconomic Dynamics, Cambridge University Press, vol. 1(04), pages 669-679, December.
This item has more than 25 citations. To prevent cluttering this page, these citations are listed on a separate page. reading list or among the top items on IDEAS.Access and download statisticsgeneral information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alain GILLIS).
If references are entirely missing, you can add them using this form.